# SDR QXEA200501028

- Difficulty date: June 6, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 8,399 hours, 6,264 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE SYSTEM FAULT STATUS MESSAGE OCCURRED INTERMITTENTLY DURING DESCENT.  MAINTENANCE INTERROGATED MDC SHOWS RT ENGINE LOOP INTERMITTENT SHORT.  DEFERRED.  ACFT RETURNED TO SERVICE.
